MAUDE Adverse Event Report: Acumed LLC 1.5mm Hex Driver Tip, Locking Groove; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

Acumed LLC 1.5mm Hex Driver Tip, Locking Groove; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-0728
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
1.5mm Hex Driver Tip, Locking Groove
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
Acumed LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
Acumed LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key50875609
Report Number3025141-2026-00413
Device Sequence Number9426134
Product Code LXH
UDI-Device Identifier10806378044311
UDI-Public10806378044311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-0728
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown